[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Doctors Part 2

<<The doctor has taken me off of lipitor because he thinks that it may
causing the pain in my joints (which  other doctors think is RA) . Has
had this side effect from Lipitor?>>

I was on lipitor for over a year and had very bad shoulder pain so bad I
had to take percaset to sleep. After two mri,  a neurologist, and a
orthopedic surgeon no one could explain why I was having so much pain.
Then my gp took me off of it because of abnormal liver function three
months ago and the pain has completely stopped. So yes lipitor can cause
joint pain. 

Jeff K.

-----Original Message-----
From: email @ redacted
[mailto:email @ redacted] On Behalf Of
email @ redacted
Sent: Friday, February 21, 2003 8:54 AM
To: email @ redacted
Subject: [IP] Doctors Part 2
for HELP or to subscribe/unsubscribe, contact: